# SDR SWAA981206

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 65737691
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN/INFLT SHUTDOWN WITH NR 2 ENGINE FAILURE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  NR 2 ENGINE TAILPIPE EXTENSION INNER LINER HAS NUMEROUS DAMAGES.  REMOVED AND REPLACED NR 2 ENGINE PER BOEING MM.  OPS CK AND LEAK CHECK GOOD PER MM.
